# SDR SWAA2022022318683

- Difficulty date: September 14, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 42,252 hours, 25,060 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT BS 277-344 BL 0 WL 208 / REMOVED FLOOR SUPPORT AND DRILLED NEW FLOOR SUPPORT AT BS 277-344 BL0 WL208. IAW SRM 51-40-05-0G-0 AND DWG 141A5400. 92978U 23SEP18 OK TO INSTALL 92978U 23SEP18 INSP 358 09/23/18. INSTALLED NEW FLOOR SUPPORT B.S. 277-344 BL0 WL208. IAW SRM 51-40-02-0G-0 AND DWG 141A5400. 92978U 23SEP18
